This month’s cover story looks at vaccine-induced thrombocytopenia and thrombosis (VITT), a rare side-effect of the ChAdOx1 nCoV-19 adenoviral vector vaccine. The following examples of open-access current research expand on this theme.
COVID-19 vaccine-associated immune thrombosis and thrombocytopenia (VITT): Diagnostic and therapeutic recommendations for a new syndrome
Franchini M, Liumbruno GM, Pezzo M. Eur J Haematol 2021; 107 (2): 173–80. doi: 10.1111/ejh.13665.
Very rare cases of thrombosis associated with thrombocytopenia have occurred following the vaccination with AstraZeneca COVID-19 vaccine. The aim of this concise review is to summarise the current knowledge on the epidemiologic and pathogenic mechanisms of this syndrome named vaccine-associated immune thrombosis and thrombocytopenia (VITT). A practical patient management section will also be dealt with using information available from national and international scientific societies as well as expert panels.
Log in or register FREE to read the rest
This story is Premium Content and is only available to registered users. Please log in at the top of the page to view the full text.
If you don't already have an account, please register with us completely free of charge.